2 doctors weighed in:
Will steroids shots make u gain weight?
2 doctors weighed in

1 doctor agrees
In brief: Rarely and temporary
Generally and realistically, this happens very seldomly in clinical practice.
When it does happen, it's almost always due to water gain, and it is rapidly shed by the body after the steroid is eliminated by the body (generally about a month for a typical "steroid" such as triamcinolone/kenalog).

In brief: Rarely and temporary
Generally and realistically, this happens very seldomly in clinical practice.
When it does happen, it's almost always due to water gain, and it is rapidly shed by the body after the steroid is eliminated by the body (generally about a month for a typical "steroid" such as triamcinolone/kenalog).
Dr. Michael P. Tabibian
Dr. Michael P. Tabibian
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors